Hormone unit test results (tsh- freeT4 and fee T3)

Patient

Q: I am 44 years old. have been complaining in the last four months from, IBS, nausea and fear of vomiting (since last time I vomited at the end of September 2014), pulsating head, great anxiety, insomnia, loss of weight and appetite, and panic attacks especially during menstruation and fever (beginning with a slight fear with any bowel movement then diarrhea, nausea, trembling, sense of cold hands and dry mouth.) The doctor told me that these panic attacks are psychological and because of my neurotransmitters and I began to partly improve, but when I made the last test hormone and saw the results that indicate that I have problems with the thyroid gland, I began to feel more anxious and the panic attacks increased. I am afraid of the continuous medications that my stomach can not endure. I want someone to help me calm down. Are these results very bad and indicate something serious (given that my TSH was normal in June 2014)? Do these medicines affect the results? I take colospasmin, librax and sometimes liquid motillium and aspocid. I also take feroglobin syrup (one spoon two or threeimes per week) and seven seas syrup (one spoon per week) and theragran stress (one capsule every five days, but I already stopped it three weeks ago) because I am lacking appetite and can not eat well?
The late hormone test analysis I made on 15/2/2015 showed the following results:
Free T3 2.62 pg/ml normal range (1.7-3.7)
Free T4 1.66 ng/dl normal range (0.70-1.48)
TSH 0.24 Uiu/ml normal range (0.35-4.50)
Thank you a lot

Symptoms:  IBS, nausea and fear of vomiting , pulsating head, great anxiety, insomnia, loss of weight and appetite, and panic attacks especially during menstruation and fever (beginning with a slight fear with any bowel movement then diarrhea, nausea, trembling, sense of cold hands and dry mouth).
Doctor

A:   Hello
Thank you posting your query on “Ask the Doctor”

I understand your problem.
I will advise you to cool down and be patient.
Your problems are not that serious as they appear.
Your symptoms are temporary and you are going to be completely alright.
Your reports are suggestive of mild hyperthyroidism.
It is not serious illness and can be taken care by medicines.
If you take medicines for the cure of hyperthyroidism, chances are very good that you will have very less anxiety and panic episodes.
The medicines you are already taking usually do not cause hyperthyroidism.
Medicines for cure of hyperthyroidism do not carry any major side effects.
Do regular yoga and meditation.
You may require medicinal support, for which you are advised to consult your Doctor who may take a proper history and examine you.
The Doctor may prescribe you drugs like Neomercazole 5 mg once daily and antidepressants along with few vitamins.

Wish you a good health.

Related Q&A

Q: Around 3 months ago I went to the doctors with testicle/groin/kidney pain and was told it seemed it was kidney stones...

Q: Are the chances of getting a hernia increased if the person regularly engages in physical exercise such as weightlift...

Q: Yesterday I had a ultrasound appointment and my doctor stated that the baby hadn't grown in weight for a week and als...

Q: Good Evening, My name is Matt Green, I am a 31 year old male, height 72.5 inches, weight 179lbs (BMI 24.3), and I ...

Q: I was having sex the other day and when I ejaculated my chest felt like it was going to come off of my body. Now my c...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews